Alert archive / Pennsylvania / Frost Advisories in 2007
Frost Advisory 4, NWS State College, PA
NWS State College, PA issued this frost advisory at May 13, 2007, 4:09 AM EDT for 23 counties in Pennsylvania. It took effect at May 14, 2007, 3:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 13, 2007, 4:09 AM EDT (08:09 UTC)
- In effect from
- May 14, 2007, 3:00 AM EDT
- Expired
- May 14, 2007, 8:51 AM EDT
- In force
- 6 hr
- Issued by
- NWS State College, PA
All 23 counties
Adams County, PA, Bedford County, PA, Blair County, PA, Centre County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Union County, PA, York County, PA
The radar
The State College radar (KCCX), 79 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 521 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1381 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCTP 130809 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 409 AM EDT SUN MAY 13 2007 ...FROST EXPECTED LATE TONIGHT INTO EARLY MONDAY MORNING... .THE COMBINATION OF MOSTLY CLEAR SKIES...LIGHT WINDS AND UNSEASONABLY DRY AIR WILL ALLOW FROST TO DEVELOP LATE TONIGHT THROUGH EARLY MONDAY MORNING. PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-131615- /O.NEW.KCTP.FR.Y.0004.070514T0700Z-070514T1300Z/ SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 409 AM EDT SUN MAY 13 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY. A COOL CANADIAN HIGH PRESSURE SYSTEM WILL PROVIDE MOSTLY CLEAR SKIES AND LIGHT WINDS...ALLOWING FOR THE FORMATION OF FROST FROM LATE TONIGHT INTO EARLY MONDAY MORNING ACROSS MUCH OF CENTRAL PENNSYLVANIA AND THE MIDDLE AND LOWER SUSQUEHANNA VALLEY. A FROST ADVISORY MEANS THAT A WIDESPREAD FROST IS EXPECTED IN THE ADVISORY AREA. SENSITIVE PLANTS MAY BE KILLED IF LEFT UNPROTECTED OUTSIDE. $$ STEINBUGL/LAMBERT
3 follow-up statements
000 WWUS71 KCTP 131646 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1246 PM EDT SUN MAY 13 2007 ...FROST EXPECTED LATE TONIGHT INTO EARLY MONDAY MORNING... .THE COMBINATION OF MOSTLY CLEAR SKIES...LIGHT WINDS AND UNSEASONABLY DRY AIR WILL ALLOW FROST TO DEVELOP LATE TONIGHT THROUGH EARLY MONDAY MORNING. PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-140900- /O.CON.KCTP.FR.Y.0004.070514T0700Z-070514T1300Z/ SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 1246 PM EDT SUN MAY 13 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY. A COOL CANADIAN HIGH PRESSURE SYSTEM WILL PROVIDE MOSTLY CLEAR SKIES AND LIGHT WINDS...ALLOWING FOR THE FORMATION OF FROST FROM LATE TONIGHT INTO EARLY MONDAY MORNING ACROSS MUCH OF CENTRAL PENNSYLVANIA AND THE MIDDLE AND LOWER SUSQUEHANNA VALLEY. A FROST ADVISORY MEANS THAT A WIDESPREAD FROST IS EXPECTED IN THE ADVISORY AREA. SENSITIVE PLANTS MAY BE KILLED IF LEFT UNPROTECTED OUTSIDE. $$
000 WWUS71 KCTP 140232 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1032 PM EDT SUN MAY 13 2007 ...FROST EXPECTED LATE TONIGHT INTO EARLY MONDAY MORNING... .THE COMBINATION OF MOSTLY CLEAR SKIES...LIGHT WINDS AND UNSEASONABLY DRY AIR WILL ALLOW FROST TO DEVELOP LATE TONIGHT THROUGH EARLY MONDAY MORNING. PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-141300- /O.CON.KCTP.FR.Y.0004.070514T0700Z-070514T1300Z/ SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 1032 PM EDT SUN MAY 13 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY. A COOL CANADIAN HIGH PRESSURE SYSTEM WILL PROVIDE MOSTLY CLEAR SKIES AND LIGHT WINDS...ALLOWING FOR THE FORMATION OF FROST EARLY MONDAY MORNING ACROSS MUCH OF CENTRAL PENNSYLVANIA AND THE SUSQUEHANNA VALLEY. A FROST ADVISORY MEANS THAT A WIDESPREAD FROST IS EXPECTED IN THE ADVISORY AREA. SENSITIVE PLANTS MAY BE KILLED IF LEFT UNPROTECTED OUTSIDE. $$
000 WWUS71 KCTP 141251 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 851 AM EDT MON MAY 14 2007 PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-141400- /O.CAN.KCTP.FR.Y.0004.000000T0000Z-070514T1300Z/ SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 851 AM EDT MON MAY 14 2007 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE FROST ADVISORY. TEMPERATURES ARE REBOUNDING AFTER SUNRISE...THE THREAT FOR FROST HAS DIMINISHED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this frost advisory went out at May 13, 3:45 AM EDT, 24 minutes earlier.
Area forecast discussion, May 13, 3:45 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 345 AM EDT SUN MAY 13 2007 .SYNOPSIS... THE COLD FRONT RESPONSIBLE FOR THE SCATTERED SHOWERS...AND THUNDERSTORMS ACROSS CENTRAL AND SOUTHERN PENNSYLVANIA ON SATURDAY HAS PUSHED SOUTH OF THE STATE THIS MORNING. A FEW SHOWERS WERE LINGERING IN THE WAKE OF THIS FRONT ACROSS THE LOWER SUSQUEHANNA VALLEY...BUT THEY WILL END BY DAYBREAK. FOR THE REST OF TODAY...ANY LEFTOVER EARLY MORNING CLOUDS ACROSS SOUTH CENTRAL PENNSYLVANIA WILL CLEAR OUT...LEAVING ABUNDANT SUNSHINE AND AZURE BLUE SKIES ACROSS THE ENTIRE REGION. HIGH PRESSURE OVER THE UPPER GREAT LAKES WILL MOVE SOUTHEAST AND BECOME CENTERED ACROSS THE STATE TONIGHT. THIS HIGH WILL BRING CLEAR SKIES AND CALM WIND LEADING TO WIDESPREAD FROST ACROSS MUCH OF THE REGION...WITH EVEN SEVERAL HOURS OF SUB FREEZING TEMPERATURES... IN THE MID TO UPPER 20S...ACROSS THE NORTHERN MOUNTAINS EARLY MONDAY. DRY WEATHER AND NEAR NORMAL HIGH TEMPERATURES WILL CONTINUE MONDAY BEFORE THE HIGH DRIFTS EAST OFF THE MID ATLANTIC COAST BRINGING A WARM UP TO THE COMMONWEALTH WITH TEMPERATURES WELL ABOVE NORMAL ON TUESDAY. A STRONG COLD FRONT WILL SLIDE SOUTHEAST ACROSS PENNSYLVANIA LATE TUESDAY NIGHT INTO WEDNESDAY BRINGING SHOWERS AND SCATTERED THUNDERSTORMS. COOLER AND DRIER WEATHER WILL FOLLOW FOR THURSDAY THROUGH SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LINGERING POST COLD FRONTAL SHOWERS...NESTLED NEAR THE SOUTHERN EDGE OF THE TIGHT 850 HPA THETA-E GRADIENT WILL EXIT SE OF THE LOWER SUSQUEHANNA VALLEY BY 10Z TODAY. THE NORTHERN EDGE OF THE STRATO CU DECK AT 07Z WAS LOCATED ALONG INTERSTATE 81...THEN WEST ALONG THE PENN TURNPIKE ACROSS SCENT PENN. MOVEMENT TO THE CLOUD DECK WAS SOUTH AT 15KTS. PERFECTLY CLEAR SKIES AND COOL TEMPS IN THE 30S TO MID 40S WERE FOUND ACROSS CENTRAL AND NRN PENN. MODEL SOUNDINGS AND IR SATELLITE IMAGERY INDICATES THAT THE ENTIRE AREA WILL SEE CLOUD-FREE AIR LATER THIS MORNING...THROUGH AT LEAST THE FIRST HALF OF TONIGHT...FOLLOWED BY INCREASING HIGH CLOUDS VERY LATE TONIGHT OVER THE WEST. HIGHS THIS AFTERNOON WILL BE AROUND 60 DEGREES ACROSS THE NRN AND WRN MTNS...WITH MID TO UPPER 60S FOUND ELSEWHERE. THESE COOLER TEMPS WILL BE ACCOMPANIED BY A 10 TO 13 KT NORTHERLY BREEZE WITH SOME GUSTS AS HIGH AS THE LOW 20 KT RANGE. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... HIGH PRESSURE ACCOMPANIED BY CLEAR SKIES...LOW DEWPOINTS AND NEAR CALM AIR WILL SET UP IDEAL RADIATIONAL COOLING OF THE GROUND AND AIR WITHIN LOWER BOUNDARY LAYER. WIDESPREAD FROST WILL FORM ACROSS MUCH OF CENTRAL AND SOUTHERN PENN LATE TONIGHT /AFTER 07Z MONDAY/...WHILE 2 OR 3 HOURS WILL BE SPENT WITH BELOW FREEZING TEMPS IN THE MID/UPPER 20S EARLY MONDAY MORNING OVER THE NORTHERN PENN MTNS. POSTED A FROST ADVISORY FOR 07Z-13Z MONDAY FOR AREAS WHERE THE OFFICIAL GROWING SEASON IS UNDERWAY...WHICH IS BASICALLY EVERYWHERE SE OF THE ALLEGHENY PLATEAU. I EXPECT TO SEE WIDESPREAD FROST ACROSS ALL OF THE CENTRAL RIDGE AND VALLEY REGION...AND AT LEAST SCATTERED FROST ACROSS THE REGION SE OF INTERSTATE 81. A FEW HOURS OF SUB FREEZING TEMPS WILL OCCUR LATE TONIGHT OVER THE NORTHERN AND WESTERN MTNS. SINCE THE OFFICIAL GROWING SEASON WONT BEGIN UNTIL MAY 15 ACROSS COUNTIES THAT BORDER THE ALLEGHENY FRONT...AND ABOUT MAY 25 OVER THE NRN MTNS...HAVE DECIDED NOT TO ISSUE A SEPARATE FREEZE WARNING. WILL HOWEVER EMPHASIZE THIS POTENTIAL IMPACT TO E3ARLY SEASON CROPS AND FLOWERING PLANTS WITHIN THE BODY OF THE HAZARDOUS WEATHER OUTLOOK /PHLHWOCP/. MONDAY WILL FEATURE JUST SLIGHTLY MILDER TEMPS /AFTER THE QUITE CHILLY...FROSTY MORNING/ WITH VARYING AMOUNTS OF CIRRUS/CIRROSTRATUS SPILLING SE FROM DYING MESOSCALE CONVECTIVE SYSTEMS ACROSS THE UPPER MIDWEST. WILL HAVE TO CLOSELY MONITOR THE TIMING AND EXTENT OF THE HIGH CLOUDS AS THEY COULD HAVE AN IMPACT ON LOWERING MAX TEMPS FOR MONDAY. && .LONG TERM /MONDAY EVENING THROUGH SATURDAY/... A WARM FRONT WILL LIFT NORTH ACROSS NW PA MONDAY NIGHT... ACCOMPANIED BY A 20-30 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NRN PENN MTNS LATE MONDAY AFTERNOON AND MON NIGHT AS A 35 TO 45 KTS MEAN 850-700 HPA WESTERLY WIND MAXS BRINGS SIGNIFICANT MID LEVEL WARM ADVECTION/AND ISENT LIFT CENTERED ALONG THE 305K THETA SFC. A RATHER STRONG...40 TO 50 KT WSW 850 HPA WIND AXIS WILL BECOME LOCATED ACROSS NW PENN LATE TUESDAY AND SHIFT GRADUALLY SE ACROSS CENTRAL PENN TUESDAY NIGHT BRINGING SCATTERED SHOWERS AND TSRA. TEMPS WILL LIKELY SOAR TO WELL ABOVE NORMAL /BY AS MUCH AS 15 DEG F/ TUESDAY AFTERNOON AS THE DOWNSLOPE WSW MEAN BOUNDARY LAYER FLOW INCREASES WITHIN THE WARM SECTOR...WITH THE MERCURY REACHING THE LOWER TO MID 80S IN THE CENTRAL AND SE VALLEYS. ANY TSRA THAT FORM LATER TUESDAY AND TUESDAY NIGHT SHOULD HAVE A RATHER HIGH CLOUD BASE AS THE SFC TEMP/DEWPOINT SPREAD WILL BE NEARLY 35F. ALTHOUGH ML CAPE WILL BE LIMITED TO BELOW 1000 J/KG...THERE COULD BE A SIGNIFICANT DOWNBURST THREAT WITHIN AN INVERTED-V SOUNDING ENVIRONMENT...ESPECIALLY ACROSS NRN PENN WHERE 850 HPA WINDS WILL BE THE STRONGEST. I WAS QUITE SURPRISED TO GLANCE AT THE 00Z GFS TIMESECTION FOR KBFD AND SEE SOME LIGHT PRECIP IN THE FROZEN FORM LATE WEDNESDAY NIGHT IN THE WAKE OF THE STRONG COLD FRONT. HIGH TEMPS WED WILL BE IN THE 50S ACROSS THE NRN MTNS AND IN THE 60S FURTHER SOUTH. A DEEP TROUGH WITH CROSS THE REGION THURSDAY MORNING...CONTAINING MUCH BELOW NORMAL 850 HPA TEMPS /-2 TO -3 STANDARD DEVIATIONS/ OF AROUND -3 TO -7 ACROSS CENTRAL AND NRN PENN. SCATTERED EARLY MORNING RAIN/SNOW SHOWERS AREN/T OUT OF THE QUESTION ACROSS THE NW MTNS THURSDAY. MEX MOS TEMPS HAVE DROPPED BY ABOUT 10F AT ALL LOCATIONS FROM MEN MOS GUIDANCE 24 HOURS AGO...INDICATING THE POOR HANDLING OF THE TROUGH/S STRENGTH AS COMPARED WITH THE CONSISTENTLY STRONGER EUROPEAN GUIDANCE THIS GO-ROUND. DRY...CLEAR TO PARTLY CLOUDY WEATHER WILL ACCOMPANY A GRADUAL WARM UP FRIDAY INTO SATURDAY AS HIGH PRESSURE BUILDS EAST OVER THE CENTRAL OHIO RIVER VALLEY. && .AVIATION /07Z SUNDAY THROUGH THURSDAY/... IR SAT IMAGERY SHOWS BACK EDGE OF THE SC ALONG A JST-UNV-IPT LINE AS OF 05Z. SOME POCKETS OF LOWER /MVFR/ CLOUDS WITH BASES RUNNING AROUND 1200-1800FT. HIGH PRESSURE BUILDING IN FROM THE NW PROVIDING SKC ACROSS MUCH OF NORTHERN AND WESTERN PA. RADAR STILL SHOWS SOME SHOWERS DRIFTING EWD ACROSS SERN PA ASSOCIATED WITH LARGE SCALE LIFT AHEAD OF SHORT WAVE TROF TRANSLATING THRU THE STATE. SKIES BCMG CLR AT JST-AOO-UNV-IPT WITHIN THE NEXT HOUR OR SO. LINEAR EXTRAPOLATION OF THE BACK EDGE OF THE CLOUDS WOULD SUGGEST CLEARING WOULD NOT TAKE PLACE AT MDT UNTL AROUND 10Z. OCNL -SHRA ALSO PSBL ACROSS MUCH OF THE LOWER SUSQ VLY/SERN TERMINALS THROUGH 10Z. VFR FLYING WILL BE THE RULE TODAY UNDER THE INFLUENCE OF SFC HI PRESSURE. NRLY SFC WNDS 8-12KTS WITH GUSTS 18-23KTS THIS AFTN AS BLYR BECOMES WELL-MIXED. WNDS WILL SUBSIDE AS THE SUN GOES DOWN. SFC HI SLIDES SEWD OFF THE MID ATLANTIC COAST MONDAY WITH WARM ADVECTION /MID LVL CLOUDS/ INCREASING AS A WARM FRONT LIFTS NEWD THROUGH THE DAY. LOW LEVELS LOOK RATHER DRY SO WOULD NOT ANTICIPATE MUCH MORE THAN A SPRINKLE WITH THE WARM FRONT AND WEAK UPPER LEVEL FORCING. WNDS VEER AROUND TO THE SSW BY EARLY TUE WITH LLVL MSTR INCREASING. COLD FRONT APPROACHES TUESDAY WITH FROPA WED ALONG WITH SCT SHRA/TSRA. A STRONG UPPER LEVEL TROF TO FOLLOW THE FROPA THUR. EXPECT THE WORST FLYING CONDS WED/THUR. && .CTP WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 3 AM TO 9 AM EDT MONDAY FOR PAZ019-025>028- 034>036-045-046-049>053-056>059-063>066. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...LAMBERT AVIATION...STEINBUGL
Hazardous weather outlook, May 12, 11:45 PM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1145 PM EDT SAT MAY 12 2007 PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-140345- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1145 PM EDT SAT MAY 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AREAS OF FROST ARE LIKELY EARLY MONDAY MORNING AS A LARGE AREA OF HIGH PRESSURE CURRENTLY OVER CENTRAL ONTARIO DRIFTS SOUTH AND BECOMES CENTERED OVER THE STATE. LOW TEMPERATURES AROUND DAYBREAK MONDAY WILL LIKELY BE IN THE LOWER TO MID 30S THROUGHOUT RURAL AREAS...AND IN THE UPPER 30S IN THE CITIES AND LARGER TOWNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010>012-017-018-024-033-037-041-042-140345- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN- 1145 PM EDT SAT MAY 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDESPREAD FROST WILL OCCUR EARLY MONDAY MORNING...WITH A HARD FREEZE ACROSS THE NORTHERN MOUNTAINS OF PENNSYLVANIA AS A LARGE AREA OF HIGH PRESSURE CURRENTLY OVER CENTRAL ONTARIO DRIFTS SOUTH AND BECOMES CENTERED OVER THE STATE. LOW TEMPERATURES AROUND DAYBREAK MONDAY WILL RANGE FROM 25 TO 30 ACROSS THE NORTHERN MOUNTAINS...AND IN THE LOWER 30S OVER THE LAUREL HIGHLANDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LAMBERT
Nearby
Frost Advisories in Pennsylvania, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.